Uniformly convergent H(div)-conforming rectangular elements for Darcy-Stokes problem

Shao Chun Chen, Li Na Dong, Zhonghua Qiao

Research output: Journal article publicationJournal articleAcademic researchpeer-review

12 Citations (Scopus)


We consider a singular perturbation problem which describes 2D Darcy-Stokes flow. An H(div)-conforming rectangular element, DS-R14, is proposed and analyzed first. This element has 14 degrees of freedom for velocity and is proved to be uniformly convergent with respect to perturbation constant. We then simplify this element to get another H(div)-conforming rectangular element, DS-R12, which has 12 degrees of freedom for velocity. The uniform convergence is also obtained for this element. Finally, we construct a de Rham complex corresponding to DS-R12 element.
Original languageEnglish
Pages (from-to)2723-2736
Number of pages14
JournalScience China Mathematics
Issue number12
Publication statusPublished - 25 Jul 2013


  • Darcy-Stokes problem
  • H(div)-conforming rectangular elements
  • uniform convergence

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Uniformly convergent H(div)-conforming rectangular elements for Darcy-Stokes problem'. Together they form a unique fingerprint.

Cite this